MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PRECHAMBER PED.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PRECHAMBER PED.; HYDROCEPHALUS MANAGEMENT
Model Number FV035T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 06/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a ped.Prechamber (#fv035t) was implanted during a procedure performed on (b)(6) 2023.According to the complainant, the prechmaber caused an occlusion.The patient underwent a revision procedure.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: 2 years, 6 months.Height: 87 cm.Weight: 11 kg.Gender: female.
 
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, deposits in the prechmaber were determined.Permeability test: a permeability test has shown that the prechmaber is not permeable.Results: based on our investigation results, we can determine an occlusion in the prechamber.The determined deposits can be named as the cause for the blockage.Organic material in the cerebrospinal fluid can influence the function temporarily and are known side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The prechamber met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.

Brand Name
PRECHAMBER PED.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key19670536
Report Number3004721439-2024-00187
Device Sequence Number11535706
Product Code JXG
UDI-Device Identifier04041906117603
UDI-Public4041906117603
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV035T
Device Catalogue NumberFV035T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 MO
Patient SexFemale
Patient Weight11 KG